# SDR USAA002049

- Difficulty date: November 30, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 35,558 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.25 INCH, LEFT FS 727D, STRINGER 23L.  INSTALLED FILLER AND DOUBLER PER TR 53-60-03.  (M)
